# SDR CALA2014102392554

- Difficulty date: October 21, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 91,222 hours, 14,386 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR EEL INOPERATIVE AT AFT GALLEY.  REPLACED BATTERY M1556 IAW MM 33-51-07.  FLOOR EEL AT AFT GALLEY, OPERATIONS CHECKED NORMAL.
